# SDR AALA202412109836

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,487 hours, 36,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 2 EA SEAT EMERGENCY LIGHTS AND 2 EA RH SIDEWALL EMERGENCYLIGHTS INOP BETWEEN SEAT ROWS 9 -11. MAINTENANCE REPLACED EPSU 12WL OPS CHECK GOOD ALL IN REF AMM 33-51-38.
